# SDR DL75A060667

- Difficulty date: August 18, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- Aircraft time: 59,839 hours, 29,312 cycles
- Engine: Pwa PW2037
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Part number: 346000104DL
- Part serial: D00977
- Condition: Discharged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 CARGO FIRE BOTTLE FIRED.  REMOVED NR 2 FIRE BOTTLE PER MM 481754, INSTALLED NR 2 FIRE BOTTLE AND REPLACED CARGO FIRE CONTROL PANEL PER AMM.  MCO A PLAC REMOVED.
